# SDR AALA20090424TUL34

- Difficulty date: April 16, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538039
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP AT STA 218 JUST OTBD OF NR 5 S/T.  INSTALLED REPLACEMENT CUSP SHEET PER AARD 53-20-00-16 SRM 51-30.
